Alert archive / Alabama / Frost Advisories in 2011

Frost Advisory 6, NWS Birmingham, AL

October 22, 201139 counties in Alabama

NWS Birmingham, AL issued this frost advisory at Oct 22, 2011, 4:52 AM CDT for 39 counties in Alabama. It took effect at Oct 23, 2011, 2:00 AM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Oct 22, 2011, 4:52 AM CDT (09:52 UTC)
In effect from
Oct 23, 2011, 2:00 AM CDT
Expired
Oct 23, 2011, 9:00 AM CDT
In force
7 hr
Issued by
NWS Birmingham, AL
All 39 counties

Autauga County, AL, Barbour County, AL, Bibb County, AL, Blount County, AL, Bullock County, AL, Calhoun County, AL, Chambers County, AL, Cherokee County, AL, Chilton County, AL, Clay County, AL, Cleburne County, AL, Coosa County, AL, Dallas County, AL, Elmore County, AL, Etowah County, AL, Fayette County, AL, Greene County, AL, Hale County, AL, Jefferson County, AL, Lamar County, AL, Lee County, AL, Lowndes County, AL, Macon County, AL, Marengo County, AL, Marion County, AL, Montgomery County, AL, Perry County, AL, Pickens County, AL, Pike County, AL, Randolph County, AL, Russell County, AL, Shelby County, AL, St. Clair County, AL, Sumter County, AL, Talladega County, AL, Tallapoosa County, AL, Tuscaloosa County, AL, Walker County, AL, Winston County, AL

The radar

The Birmingham radar (KBMX), 22 km from the middle of the area, began a volume at 09:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 9.9 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2011-10-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2011-10-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2040 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

113 
WWUS74 KBMX 220952
NPWBMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
452 AM CDT SAT OCT 22 2011

...COLD TEMPERATURES WILL CONTINUE THROUGH SUNDAY MORNING...

.A COMBINATION OF AN UNSEASONABLY COLD AIR MASS AND LIGHT WINDS
WILL CREATE CONDITIONS FOR FREEZING TEMPERATURES AND WIDESPREAD
FROST ACROSS THE NORTH AND EASTERN PORTIONS OF CENTRAL ALABAMA 
THIS MORNING. THE LOWEST READINGS WILL OCCUR IN THE SHELTERED
VALLEY LOCATIONS. HOWEVER...FROST CONTINUES TO POSSIBLE ACROSS
ALL OF CENTRAL ALABAMA THIS MORNING. OVERNIGHT SATURDAY NIGHT
INTO SUNDAY MORNING...TEMPERATURES WILL NOT BE QUITE AS COLD
ACROSS CENTRAL ALABAMA...HOWEVER AREAS OF FROST WILL STILL BE
POSSIBLE ACROSS THE NORTHEASTERN PORTIONS OF THE AREA. A FEW
SHELTERED LOCATIONS MAY APPROACH FREEZING ON SUNDAY MORNING...BUT
THOSE SITES WOULD BE ISOLATED.

ALZ017>021-024-026>029-037-038-221600-
/O.NEW.KBMX.FR.Y.0006.111023T0700Z-111023T1400Z/
/O.CON.KBMX.FZ.W.0002.000000T0000Z-111022T1400Z/
BLOUNT-ETOWAH-CALHOUN-CHEROKEE-CLEBURNE-JEFFERSON-ST. CLAIR-
TALLADEGA-CLAY-RANDOLPH-TALLAPOOSA-CHAMBERS-
INCLUDING THE CITIES OF...ONEONTA...GADSDEN...ANNISTON...CENTRE...
HEFLIN...BIRMINGHAM...HOOVER...PELL CITY...MOODY...TALLADEGA...
SYLACAUGA...ASHLAND...ROANOKE...ALEXANDER CITY...DADEVILLE...
VALLEY...LANETT...LAFAYETTE
452 AM CDT SAT OCT 22 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS CONTINUED A FREEZE
WARNING THROUGH 9 AM SATURDAY AND ISSUED A FROST ADVISORY...WHICH
IS IN EFFECT FROM 2 AM TO 9 AM CDT SUNDAY. 

* TEMPERATURES...WILL RANGE FROM 30 TO 33 DEGREES FAHRENHEIT
  ACROSS THE WARNED COUNTIES...WITH THE LOWEST READINGS EXPECTED
  IN SHELTERED VALLEYS THIS MORNING. READINGS ON SUNDAY MORNING
  WILL RANGE FROM 33 TO 37 NORTH AND EAST OF A LINE FROM
  BLOUNTSVILLE...TO CENTREVILLE...TO TALLASSEE...TO OPELIKA. A FEW
  SHELTERED VALLEYS NORTH OF INTERSTATE 20 WILL BE THE COLDEST.

* IMPACTS...PREMATURELY BUDDING PLANTS...SHRUBS...AND TREES WILL 
  BE SUSCEPTIBLE TO THESE COLD TEMPERATURES AND MAY SUFFER FROST 
  DAMAGE AND COULD BE KILLED IF LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

ALZ011>015-221400-
/O.CON.KBMX.FZ.W.0002.000000T0000Z-111022T1400Z/
MARION-LAMAR-FAYETTE-WINSTON-WALKER-
INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON...
FAYETTE...DOUBLE SPRINGS...JASPER
452 AM CDT SAT OCT 22 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TEMPERATURES...WILL RANGE FROM 30 TO 34 DEGREES FAHRENHEIT
  ACROSS THE WARNED COUNTIES...WITH THE LOWEST READINGS EXPECTED
  IN SHELTERED VALLEYS. AREAS WEST OF A LINE FROM BLOUNTSVILLE...
  TO CENTREVILLE SHOULD REMAIN HIGHER THAN 36 DEGREES SUNDAY
  MORNING.

* IMPACTS...PREMATURELY BUDDING PLANTS...SHRUBS...AND TREES WILL 
  BE SUSCEPTIBLE TO THESE COLD TEMPERATURES AND MAY SUFFER FROST 
  DAMAGE AND COULD BE KILLED IF LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

ALZ025-034>036-043-047-221600-
/O.NEW.KBMX.FR.Y.0006.111023T0700Z-111023T1400Z/
/O.CON.KBMX.FR.Y.0005.000000T0000Z-111022T1400Z/
SHELBY-BIBB-CHILTON-COOSA-ELMORE-LEE-
INCLUDING THE CITIES OF...COLUMBIANA...PELHAM...ALABASTER...
CENTREVILLE...CLANTON...ROCKFORD...WETUMPKA...TALLASSEE...
AUBURN...OPELIKA
452 AM CDT SAT OCT 22 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM CDT SUNDAY. 

* TEMPERATURES...WILL RANGE FROM 33 TO 36 DEGREES FAHRENHEIT.
  READINGS ON SUNDAY MORNING WILL RANGE FROM 33 TO 37 NORTH AND
  EAST OF A LINE FROM BLOUNTSVILLE...TO CENTREVILLE...TO
  TALLASSEE...TO OPELIKA. A FEW SHELTERED VALLEYS NORTH OF
  INTERSTATE 20 WILL BE THE COLDEST.

* IMPACTS...PREMATURELY BUDDING PLANTS...SHRUBS...AND TREES WILL 
  BE SUSCEPTIBLE TO THESE COLD TEMPERATURES AND MAY SUFFER FROST 
  DAMAGE AND COULD BE KILLED IF LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

ALZ022-023-030>033-039>042-044>046-048>050-221400-
/O.CON.KBMX.FR.Y.0005.000000T0000Z-111022T1400Z/
PICKENS-TUSCALOOSA-SUMTER-GREENE-HALE-PERRY-MARENGO-DALLAS-
AUTAUGA-LOWNDES-MONTGOMERY-MACON-BULLOCK-RUSSELL-PIKE-BARBOUR-
INCLUDING THE CITIES OF...CARROLLTON...TUSCALOOSA...LIVINGSTON...
EUTAW...GREENSBORO...MOUNDVILLE...MARION...DEMOPOLIS...LINDEN...
SELMA...PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...MONTGOMERY...
TUSKEGEE...UNION SPRINGS...PHENIX CITY...TROY...EUFAULA
452 AM CDT SAT OCT 22 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TEMPERATURES...WILL RANGE FROM 33 TO 36 DEGREES FAHRENHEIT.
  AREAS SOUTH OF A LINE FROM CENTREVILLE...TO TALLASSEE...TO
  OPELIKA SHOULD REMAIN HIGHER THAN 36 DEGREES SUNDAY MORNING.

* IMPACTS...PREMATURELY BUDDING PLANTS...SHRUBS...AND TREES WILL 
  BE SUSCEPTIBLE TO THESE COLD TEMPERATURES AND MAY SUFFER FROST 
  DAMAGE AND COULD BE KILLED IF LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
1 follow-up statement
208 
WWUS74 KBMX 222003
NPWBMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
303 PM CDT SAT OCT 22 2011

...COLD TEMPERATURES WILL CONTINUE SUNDAY MORNING...

.A COMBINATION OF AN UNSEASONABLY COLD AIR MASS AND LIGHT WINDS
WILL CREATE CONDITIONS FOR WIDESPREAD FROST ACROSS CENTRAL
ALABAMA SUNDAY MORNING. 

ALZ011>015-022-023-030>033-039>042-044>046-048>050-231400-
/O.EXA.KBMX.FR.Y.0006.111023T0700Z-111023T1400Z/
MARION-LAMAR-FAYETTE-WINSTON-WALKER-PICKENS-TUSCALOOSA-SUMTER-
GREENE-HALE-PERRY-MARENGO-DALLAS-AUTAUGA-LOWNDES-MONTGOMERY-MACON-
BULLOCK-RUSSELL-PIKE-BARBOUR-
INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON...
FAYETTE...DOUBLE SPRINGS...JASPER...CARROLLTON...TUSCALOOSA...
LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...MARION...
DEMOPOLIS...LINDEN...SELMA...PRATTVILLE...FORT DEPOSIT...
HAYNEVILLE...MONTGOMERY...TUSKEGEE...UNION SPRINGS...
PHENIX CITY...TROY...EUFAULA
303 PM CDT SAT OCT 22 2011

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM CDT SUNDAY. 

* TEMPERATURES...WILL RANGE FROM 32 TO 36 DEGREES FAHRENHEIT
  ACROSS THE WARNED COUNTIES...WITH THE LOWEST READINGS EXPECTED
  IN SHELTERED VALLEYS THIS MORNING.

* IMPACTS...PREMATURELY BUDDING PLANTS...SHRUBS...AND TREES WILL 
  BE SUSCEPTIBLE TO THESE COLD TEMPERATURES AND MAY SUFFER FROST 
  DAMAGE AND COULD BE KILLED IF LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

ALZ017>021-024>029-034>038-043-047-231400-
/O.CON.KBMX.FR.Y.0006.111023T0700Z-111023T1400Z/
BLOUNT-ETOWAH-CALHOUN-CHEROKEE-CLEBURNE-JEFFERSON-SHELBY-
ST. CLAIR-TALLADEGA-CLAY-RANDOLPH-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-ELMORE-LEE-
INCLUDING THE CITIES OF...ONEONTA...GADSDEN...ANNISTON...CENTRE...
HEFLIN...BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER...
PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE...
CENTREVILLE...CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE...
VALLEY...LANETT...LAFAYETTE...WETUMPKA...TALLASSEE...AUBURN...
OPELIKA
303 PM CDT SAT OCT 22 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT
SUNDAY...

* TEMPERATURES...WILL RANGE FROM 33 TO 36 DEGREES FAHRENHEIT
  ACROSS THE WARNED COUNTIES...WITH THE LOWEST READINGS EXPECTED
  IN SHELTERED VALLEYS THIS MORNING.

* IMPACTS...PREMATURELY BUDDING PLANTS...SHRUBS...AND TREES WILL 
  BE SUSCEPTIBLE TO THESE COLD TEMPERATURES AND MAY SUFFER FROST 
  DAMAGE AND COULD BE KILLED IF LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this frost advisory went out at Oct 22, 4:16 AM CDT, 36 minutes earlier.

Area forecast discussion, Oct 22, 4:16 AM CDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
416 AM CDT SAT OCT 22 2011

.DISCUSSION...

OVERALL NOT MUCH HAS CHANGED IN REGARDS TO THE WEATHER PATTERN. WE
REMAIN LOCKED INTO THE COLD AIR PATTERN WITH A LONG WAVE TROUGH
ALOFT AND SURFACE HIGH PRESSURE IN PLACE ACROSS THE EASTERN
CONUS. THE HIGH MOVES TO THE EAST TODAY AND WILL ONLY IMPACT OUR
EASTERN PORTIONS OF THE AREA TOMORROW. THIS MEANS THAT ON A WHOLE
MOST OF CENTRAL ALABAMA WILL BE IN THE UPPER 30S TO EVEN 40S.
HOWEVER PATCHY TO AREAS OF FROST WILL ONCE AGAIN BE POSSIBLE IN
THE NORTHEAST SO WILL ISSUE ANOTHER FROST ADVISORY FOR THE
NORTHEAST. HERE EXPECTING TEMPERATURES TO BE BETWEEN 33 AND 37
DEGREES. WILL NOT RULE OUT SHELTERED AREAS DROPPING TO OR JUST
BELOW 32 DEGREES...BUT THIS WOULD BE MORE ISOLATED AND BETTER
COVERED WITH A FROST ADVISORY FOR NOW. AFTERNOON SHIFT WILL ONCE
AGAIN MAKE FINAL DETERMINATION WITH THE UPDATE. HOWEVER WITH
YESTERDAY MORNING AND THIS MORNING LIKELY PRODUCING KILLING
FROST/FREEZE IN THE NORTHEAST...THIS COULD BE LITTLE IF ANY
CONSEQUENCE.

ANOTHER CAVEAT TO THE FORECAST TONIGHT WILL BE THE INCREASE IN MID
LEVEL CLOUD COVER ACROSS THE NORTHWEST. THIS WILL BE IN ADVANCE OF A
SHORTWAVE THAT SHOULD MOVE THROUGH SUNDAY AFTERNOON. ALOT DEPENDS ON
WHAT IF ANY DEVELOPMENT GENERATES IN OKLAHOMA AND ARKANSAS WITH THIS
SHORTWAVE TONIGHT AS IT WILL BE GENERALLY CREATING ITS OWN LIFT.
THIS LITTLE SHORTWAVE HAS BEEN CAUSING HAVOC WITH THE MODELS FOR THE
LAST COUPLE OF DAYS. THE GFS ALONG WITH ONLY SHORT RANGE MODELS AND
ENSEMBLES REALLY DRY OUT THE SHORTWAVE AS IT SLIDES THROUGH.
MEANWHILE THE EURO AT LEAST BRINGS PRECIPITATION INTO THE NORTHWEST
SUNDAY AFTERNOON. NOW THAT THE EURO IS FINALLY THE OUTLIER ON THIS
WILL TREND AWAY FROM THIS...ESPECIALLY GIVEN THE DRY CONDITIONS
ALREADY IN PLACE.

ANYWAYS AFTER THE DRY SHORTWAVE ON SUNDAY...WE WILL CONTINUE TO
MODIFY OUR TEMPERATURES AS WE SEE MORE OF A SOUTHERLY FLOW AT THE
SURFACE...AND ZONAL FLOW ALOFT...AHEAD OF THE NEXT SUBSTANTIAL COLD
FRONT THURSDAY NIGHT INTO FRIDAY. THIS IS MORE IN LINE WITH WHAT
THE EURO HAS BEEN SAYING FOR THE LAST COUPLE OF DAYS AS THE GFS
HAS BEEN PROGRESSIVE THEN SLOW. WITH THE MODELS FINALLY BEGINNING
TO AGREE WITH THE OVERALL TIMING WE WILL NEED TO LOOK FOR ANY
POTENTIAL OF SEVERE WEATHER. AT THIS TIME THE THREAT FOR ANY
SEVERE WEATHER SHOULD REMAIN TO OUR EAST AS THE SURFACE LOW
PRESSURE SLIDES AWAY FROM THE AREA. ALTHOUGH THERE IS A BRIEF
WINDOW FRIDAY FOR AT LEAST STRONG STORMS AS THE SURFACE LOW
STRENGTHENS AS IT SLIDES THROUGH.

THERE ARE SOME SUBTLE DIFFERENCES BETWEEN THE EURO AND THE GFS
THAT WILL NEED TO BE MONITORED OVER THE NEXT FEW RUNS TO SEE THE
EXACT PLACEMENT OF THE UPPER AND SURFACE LOWS...BUT THERE IS
PLENTY OF TIME RIGHT NOW TO EVALUATE. ESPECIALLY WITH SOME
POSSIBLE TROPICAL INFLUENCE COMING UP FROM THE CARIBBEAN. AT THIS
TIME NOT EXPECTING ANY DIRECT IMPACT BUT NHC DOES HAVE A 70
PERCENT OF DEVELOPMENT IN THE NEXT 48 HOURS SO STAY TUNED. BEHIND
THE FRONT LOOK FOR ANOTHER SHOT OF COLD AIR FOR NEXT WEEKEND. &&

.AVIATION...
06Z TAF DISCUSSION.

NO CHANGE IN FORECAST REASONING.  VFR CONDITIONS WILL PREVAIL THRU
THE PERIOD. WITH HIGH PRESSURE BUILDING INTO THE REGION...EXPECT
CLEAR SKIES AND DRY CONDITIONS. LIGHT DRIFT OUT OF THE NORTHWEST
MOST LOCATIONS OVERNIGHT...IF NOT CALM. SLIGHTLY EAST OF NORTHERLY
WINDS WILL RESUME AFTER THE COLD LAYER MIXES OUT IN THE
MORNING...BRIEFLY UP AS HIGH AS 10 KTS AT MIXING...THEN SETTLING
DOWN CLOSER TO 5 KTS THROUGH MIDDAY AND INTO THE AFTERNOON HOURS.
EXPECT LIGHT-CALM WINDS AGAIN AFTER SUNSET TOMORROW.

NOTE...THE NATIONAL WEATHER SERVICE HAS BEGUN SEASONAL TERMINAL
FORECASTS FOR THE TALLADEGA MUNICIPAL AIRPORT (KASN) IN TALLADEGA...
ALABAMA. THE FORECASTS WILL LAST THROUGH AT LEAST THE 26TH OF
OCTOBER. DUE TO THE LIMITED AVAILABILITY OF OBSERVATIONS...KASN TAF
WILL HAVE AMD NOT SKED AT THE END.

JD/02

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     67  33  70  39  75 /   0   0  10  10   0
ANNISTON    68  35  70  42  76 /   0   0  10  10   0
BIRMINGHAM  68  39  72  46  78 /   0   0  10  10   0
TUSCALOOSA  70  37  73  46  80 /   0   0  10  10   0
CALERA      69  38  71  45  78 /   0   0  10  10   0
AUBURN      69  41  71  45  79 /   0   0  10   0   0
MONTGOMERY  71  39  73  43  80 /   0   0  10   0   0
TROY        70  39  73  42  79 /   0   0  10   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY UNTIL 9 AM CDT THIS MORNING FOR THE FOLLOWING
COUNTIES: AUTAUGA...BARBOUR...BIBB...BULLOCK...CHILTON...COOSA...
DALLAS...ELMORE...GREENE...HALE...LEE...LOWNDES...MACON...
MARENGO...MONTGOMERY...PERRY...PICKENS...PIKE...RUSSELL...
SHELBY...SUMTER...TUSCALOOSA.

FREEZE WARNING UNTIL 9 AM CDT THIS MORNING FOR THE FOLLOWING
COUNTIES: BLOUNT...CALHOUN...CHAMBERS...CHEROKEE...CLAY...
CLEBURNE...ETOWAH...FAYETTE...JEFFERSON...LAMAR...MARION...
RANDOLPH...ST. CLAIR...TALLADEGA...TALLAPOOSA...WALKER...WINSTON.

FROST ADVISORY FROM 2 AM TO 9 AM CDT SUNDAY FOR THE FOLLOWING
COUNTIES: BIBB...BLOUNT...CALHOUN...CHAMBERS...CHEROKEE...
CHILTON...CLAY...CLEBURNE...COOSA...ELMORE...ETOWAH...
JEFFERSON...LEE...RANDOLPH...SHELBY...ST. CLAIR...TALLADEGA...
TALLAPOOSA.

&&

16/02
Hazardous weather outlook, Oct 21, 7:45 PM CDT, 9 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
745 PM CDT FRI OCT 21 2011

ALZ011>015-017>050-222030-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-
CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-
TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-
COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-
MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
745 PM CDT FRI OCT 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

COLD TEMPERATURES ARE EXPECTED AGAIN OVERNIGHT WITH 30S EXPECTED
AREA WIDE. FREEZING TEMPERATURES WILL BE POSSIBLE MAINLY IN AREAS
NEAR AND NORTH OF A LINE FROM VERNON...TO LEEDS...TO ALEXANDER CITY
AND VALLEY. SCATTERED AREAS OF FROST WILL BE POSSIBLE ELSEWHERE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

Nearby

Frost Advisories in Alabama, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.